MathSciNet Relay Station
MathSciNet bibliographic data
MR2817417 (2012e:20084) 20F55 (51F15)
Dyer, M. J.; Lehrer, G. I. Reflection subgroups of finite and affine Weyl groups. Trans. Amer. Math. Soc. 363 (2011), no. 11, 5971–6005.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement